# SDR RAIA00705050

- Difficulty date: May 26, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 17,756 hours, 15,846 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Unknown
- Condition: Unknown
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT NR 5505 - JAX - IMMEDIATELY AFTER TAKEOFF UNABLE TO TRIM CONTROL FORCE FOLLOWED BY PITCH TRIM BACKUP & MAIN INOP EICAS MESSAGE.  MAINTENANCE RESET ALL FOUR PITCH TRIM CIRCUIT BREAKERS AND OPERATIONAL TEST OF SYSTEM CHECKS NORMAL.
